advertisement
Question
Posted by: Concerned Mother | 2011/02/06

Now it''s my turn!

Hi CS

My post partum depressed daughter became suicidal, and was placed under strict care until she could be hospitalized again. Thank God a bed became available on Thursday the 27th. The problem now is that i am at the bottom of my world and no longer able to function This has taken an enormous toll on me, and I have seen a psychiatrist who now has me on Cymgen 30 once a day and Brazapam 3 three times a day. I can''t seem to gt enough sleep and find it really difficult to get out of bed and spend most of my day sleeping. When I wake up I feel like I have a ton of bricks in my tummy and I just want to pull the sheets over my head and for the day to disappear. I''ve been on these meds since Wednesday, and feel no different to before, except for that I am no longer crying all day long.

How long will it take before I feel " normal|"  again, as I know that the way I am feeling is affecting my child, but I no longer have the strength to put on a brave happy face. I just don''t have it in me anymore, which saddens me that I am allowing my state to affect my child''s healing.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi there CM !
I think Cymgen is a generic form of the over-popular AD first sold as Cymbalta. It is not, whatever rumours its marketers spread, substantially better than any other AD - it suits some people but not all ; it takes 2 weeks to show its major impact ; the side-effects are wirst in those first weeks.
I hope you are also seeing someone who can offer counelling and support for you. YOu don't need to put on a fake "brave face" to help your daughter. If she notices the fakeness, which is likely, it would be less useful than just your usual concerned self. Your child's healing is her own primary responsibility, and that of the doctors caring for her ; just as your own doctor must be responsible for caring for your own equally important needs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Purple | 2011/02/07

If you are excessively sleepy on those meds, ask for a different type. I am on anti depressants, and after trying quite a few, my doctor found quite an old one that didn''t make me put on weight, it has insomnio as a side effect, so I take it in the morning, and I''m not having problems sleeping at night. My husband is hypertensive and his meds were changed twice before he found one where he was comfortable.

It takes about a week before meds work, and sometimes you feel a bit worse in that week, but then things do start getting better.

I don''t know anything about your specific meds, but just thought I''d share my experiences with you.

I hope things improve with your daughter and hope you are also on the mend soon. Hang in there, this too shall pass.

Reply to Purple
Posted by: cybershrink | 2011/02/07

Hi there CM !
I think Cymgen is a generic form of the over-popular AD first sold as Cymbalta. It is not, whatever rumours its marketers spread, substantially better than any other AD - it suits some people but not all ; it takes 2 weeks to show its major impact ; the side-effects are wirst in those first weeks.
I hope you are also seeing someone who can offer counelling and support for you. YOu don't need to put on a fake "brave face" to help your daughter. If she notices the fakeness, which is likely, it would be less useful than just your usual concerned self. Your child's healing is her own primary responsibility, and that of the doctors caring for her ; just as your own doctor must be responsible for caring for your own equally important needs.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement